MAUDE Adverse Event Report: E5250-0 TC PO2 ELECTRODE

E5250-0 TC PO2 ELECTRODE
Model Number 945-605
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burning Sensation (2146)
Date of Event 06/19/2019
Type of Reportable Event Serious Injury
Event or Problem Description
According to the complaint, the skin of the patient was slightly burned during transcutaneous oxygen measurement ultimately leaving a blister.
 
Additional Manufacturer Narrative
From the investigation, the root cause could not be established.
 
Additional Manufacturer Narrative
By a mistake, in the initial report, date of this report was stated as november 12th, but should have been november 15th.

Brand Name
E5250-0 TC PO2 ELECTRODE
Common Device Name
E5250-0 TC PO2 ELECTRODE
MDR Report Key9326072
Report Number3002807968-2019-00054
Device Sequence Number2282257
Product Code LKD
UDI-Device Identifier05700699456052
UDI-Public05700699456052
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K001866
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number945-605
Device Catalogue Number945-605
Device Lot NumberYW05
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2019
Supplement Date Received by Manufacturer11/15/2019
11/29/2019
Initial Report FDA Received Date11/15/2019
Supplement Report FDA Received Date11/15/2019
12/04/2019
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;